Weyl numbers of diagonal matrices


İSMAİLOV Z., Cona L., Cevik E. O., GÜLER B. Ö.

2nd International Conference on Analysis and Applied Mathematics (ICAAM), Shymkent, Kazakhstan, 11 - 13 September 2014, vol.1611, pp.296-299 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1611
  • Doi Number: 10.1063/1.4893850
  • City: Shymkent
  • Country: Kazakhstan
  • Page Numbers: pp.296-299
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this work, a connection between Weyl numbers of the infinite diagonal matrix with linear bounded operator elements in the direct sum of Banach spaces and its coordinate operators has been investigated.